# SDR VNAA0009015

- Difficulty date: September 18, 2000
- Submitted: September 29, 2000
- Operation: Air carrier
- Aircraft: N440JS
- Make and model: Dorner DO328100
- Aircraft serial: 3058
- Aircraft time: 12,749 hours, 11,449 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 3240 · Landing Gear Brake System
- Part: Control Unit
- Part number: AC70071
- Part serial: 0116
- Condition: Failed
- Location: Brake System
- Part time: 3,904 hours, 3,380 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF, THE CREW RECEIVED A BRAKE TEMPERATURE HIGH CAS MESSAGE.  FLIGHT 4017 ABORTED TAKEOFF.  MAINTENANCE INSPECTED AND REPLACED THE BRAKE METERING UNIT IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 32-00-00.  OPERATIONAL CHECKS WERE PERFORMED AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
